# SDR UPS97822215

- Difficulty date: February 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, RT WING L/E SECTION BETWEEN PYLONS ABOVE SLOT ACTUATOR LE RIB IS CRACKED AT UPPER AFT END.  STOP DRILLED CRACK AND INSTALLED REPAIR IAW SRM 57-1-11.
